Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 1, 1997, Volume 4, Issue 3  


Complexity of the determination of the maximum weighted joining in a graph
A. A. Ageev
3
Minimal coverings of a Boolean cube by centered antichains
O. M. Kasim-zade
9
On the number of connected sets with given cardinality of a neighborhood in a graph
A. A. Sapozhenko
18
On the accuracy of solutions of location problems for a maximum by greedy algorithms
M. I. Sviridenko
35
On the computation of Boolean functions by probabilistic programs
A. V. Chashkin
49
Local complexity of Boolean functions
A. V. Chashkin
69
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021